MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP

INTERA ONCOLOGY, INC INTERA 3000; HEPATIC ARTERY INFUSION PUMP
Model Number AP-03000H
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Reaction to Medicinal Component of Device (4574)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Investigation determined that the reported elevated liver function tests (lfts) were not related to a malfunction or failure of the hepatic artery infusion pump.The information provided by the physician indicated that the event was associated with floxuridine (fudr) therapy.No device performance issues were identified, and there was no evidence that the pump contributed to the reported event.As the event was attributed to the drug therapy rather than the device, the information was reported to hikma pharmaceuticals on june 10, 2026, for their assessment and handling as appropriate.
 
Event or Problem Description
Intera oncology was notified that an medical science liaison (msl) received an email from the physician requesting guidance regarding dose reduction protocols for liver function test (lft) elevations associated with floxuridine (fudr) therapy.The msl recommended a telephone discussion, which occurred on (b)(6) 2026.During the call, the physician reported that the hepatic artery infusion pump had been placed during liver resection; however, the patient had residual gross disease in the liver and was therefore being managed as an unresectable placement.The physician stated that following cycle 3 of fudr, the patient experienced elevated lfts prior to a planned vacation.As a result, floxuridine treatment was held and the pump was filled with heparin/saline solution without dexamethasone.The physician reported that the lft elevations resolved during the treatment hold.Due to the patient's vacation schedule, an additional cycle of heparin/saline without dexamethasone was administered.Upon the patient's return on (b)(6) 2026, lft elevations were again observed.The physician reported that the pump was refilled with heparin/saline without dexamethasone and contacted intera oncology for guidance.During the discussion, recommendations from the memorial sloan kettering (msk) protocol regarding dose reduction following treatment hold and the inclusion of dexamethasone were reviewed.Questions regarding modified dosing were addressed and requested resources were provided.The physician stated that specific lft values were not available during the call because access to the medical record was not available at that time.On (b)(6) 2026, the physician provided the following laboratory results: (b)(6) 2026: ast 173 u/l, alt 268 u/l, alkaline phosphatase 181 u/l, total bilirubin 0.4 mg/dl.(b)(6) 2026: ast 32 u/l, alt 39 u/l, alkaline phosphatase 153 u/l, total bilirubin 0.3 mg/dl.

Brand Name
INTERA 3000
Common Device Name
HEPATIC ARTERY INFUSION PUMP
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key25678539
Report Number3015537318-2026-00068
Device Sequence Number14632802
Product Code LKK
UDI-Device Identifier00850014110147
UDI-Public00850014110147
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P890055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberAP-03000H
Device Catalogue NumberAP03000H
Device Lot Number30455632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age49 YR
Patient SexMale
Patient Weight82 KG
Patient RaceAsian